# SDR CA100928012

- Difficulty date: September 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 8,705 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 430110212
- Condition: Broken
- Location: Modulator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFLOW MODULATOR WAS REMOVED.  TIME EXPIRED FOR O/H (2400 HRS) 1 OF THE 3 MOUNT ATACHMENT WAS FOUND BROKEN.
